Double Periodic Wave Solutions of the (2 + 1)-Dimensional Sawada-Kotera Equation
Zhonglong Zhao,
Yufeng Zhang and
Tiecheng Xia
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
Based on a general Riemann theta function and Hirota’s bilinear forms, we devise a straightforward way to explicitly construct double periodic wave solution of -dimensional nonlinear partial differential equation. The resulting theory is applied to the -dimensional Sawada-Kotera equation, thereby yielding its double periodic wave solutions. The relations between the periodic wave solutions and soliton solutions are rigorously established by a limiting procedure.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/534017.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/534017.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:534017
DOI: 10.1155/2014/534017
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().